논문KCI 등재
Weak law of large numbers for adapted double arrays of random variables
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
The aim of this paper is to extend the “classical degenerate convergence criterion” and the Feller weak law of large numbers to double adapted arrays of random variables.
Abstract
The aim of this paper is to extend the “classical degenerate convergence criterion” and the Feller weak law of large numbers to double adapted arrays of random variables.
참고문헌 (13)
- A. Adler, "A mean convergence theorem and weak law for arrays of random elements in martingale type p Banach spaces", Statistics & Probability Letters, 32(2), pp.167~174 (1997)
- S. E. Ahmed, "Mean convergence theorem for arrays of random elements in martingale type p Banach spaces", BULLETIN of the Institute of Mathematics. Academia Sinica, 30(2), pp.89~95 (2002)
- Y. S. Chow, "Probability Theory, Independence, interchangeability, martingales" (1978), Springer-Verlag
- "An extension of Feller’s weak law of large numbers"[URL]
- D. H. Hong, "A general weak law of large numbers for arrays", BULLETIN of the Institute of Mathematics. Academia Sinica, 24(3), pp.205~209 (1996)
- D. H. Hong, "On the weak law of large numbers for arrays", Statistics & Probability Letters, 22(1), pp.55~57 (1995)
- D. H. Hong, "On the weak law for randomly indexed partial sums for arrays of random elements in martingale type p Banach spaces", Statistics & Probability Letters, 46(2), pp.177~185 (2000)
- D. H. Hong, "Marcinkiewicz-type law of large numbers for double arrays", Journal of the Korean Mathematical Society, 36(6), pp.1133~1143 (1999)
- P. Hall, "Martingale Limit Theory and Its Application, Probability and Mathematical Statistics" (1980), Academic Press, Inc.
- M. Loeve, "Probability Theory. I, Fourth edition. Graduate Texts in Mathematics, Vol. 45" (1977), Springer-Verlag
- S. H. Sung, "Weak law of large numbers for arrays", Statistics & Probability Letters, 38(2), pp.101~105 (1998)
- S. H. Sung, "On the weak laws for arrays of random variables", Statistics & Probability Letters, 72(4), pp.291~298 (2005)
- 성수학, "On the weak laws with random indices for partial sums for arrays of random elements in martingale type $p$ Banach spaces", 대한수학회지, 43(3), pp.543~549 (2006), 대한수학회
관련 논문AI추천
Weak laws of large numbers for arrays under a condition of uniform integrability성수학, Andrei Volodin, Supranee Lisawadi대한수학회 · 대한수학회지2008 · 제45권 제1호A weak law for weighted sums of array of row $NA$ random variablesHan-Ying Liang, Jeong Yeol Choi, Jong Il Baek대한수학회 · 대한수학회보2003 · 제40권 제2호A strong limit theorem for sequences of blockwise and pairwise m-dependent random variablesNgoc Anh Vu, Van Thanh Le대한수학회 · 대한수학회보2011 · 제48권 제2호On the complete convergence for weighted sums of dependent random variables under condition of weighted integrabilityJong-Il Baek, Mi-Hwa Ko, Tae-Sung Kim대한수학회 · 대한수학회지2008 · 제45권 제4호The invariance principle for random sums of a double random sequenceLiang Fang, Zhenlong Gao대한수학회 · 대한수학회보2013 · 제50권 제5호MEAN CONVERGENCE THEOREMS AND WEAK LAWS OF LARGE NUMBERS FOR DOUBLE ARRAYS OF RANDOM ELEMENTS IN BANACH SPACESLe Van Dung, Nguyen Duy Tien대한수학회 · 대한수학회보2010 · 제47권 제3호
이 간행물의 다른 논문 (21건)
Group-freeness and certain amalgamated freenessIlwoo Chopp. 597-609On sandwich theorems for certain subclasses of analytic functions involving Carlson-Shaffer operatorSeetharaman Kavitha, Sivasubramanian Srikandan, Tirunelveli Nellaiappan Shanmugam, Basem Aref Frasinpp. 611-620Primitive even 2-regular positive quaternary quadratic forms오병권pp. 621-630Solving singular nonlinear two-point boundary value problems in the reproducing kernel spaceFazhan Geng, Minggen Cuipp. 631-644Existence result for heat-conducting viscous incompressible fluids with vacuum김현석, 조용근pp. 645-681
